MAUDE Adverse Event Report: INARI MEDICAL, INC. INTRI24 INTRODUCER SHEATH; INTRODUCER, CATHETER

INARI MEDICAL, INC. INTRI24 INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 52-101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were not provided, the lot history records of all potential lots shipped to the facility were reviewed.There were no discrepancies or unusual findings.Based on the information reviewed, there is no evidence to indicate the presence of a potential quality issue with respect to manufacturing, design, or labeling.The case was reviewed by inari stryker medical affairs, who concluded that the patient's injury was the result of user error.The device labeling includes vascular trauma (i.E., dissection, rupture, perforation, tear, etc.) as a potential complication.The device labeling includes the following warning: "do not attempt intri24 introducer sheath advancement without guidewire in place and dilator attached.Major bleeding, vessel damage, or serious injury to the patient, including death, may result" manufacturer reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a male patient underwent pulmonary embolism (pe) thrombectomy using inari devices.The patient had a saddle pe.During the thrombectomy, a large amount of blood had leaked from around the intri24 introducer sheath (intri24), therefore the medical team replaced the device with a new intri24, however the second intri24 experienced the same issue.The leak was noticed when the dilator was removed.When asked about the steps taken to place the intri24, the physician described floating the intri24 in the inferior vena cava (ivc) and introducing the sheath over the floating wire.The physician ran a catheter into the iliac artery near the entrance of the intir24 and injected contrast.The artery was intact with no signs of perforation.Then a sheath was introduced side-by-side with the intri24 and contrast was injected again, showing no signs of iliac or femoral vein extravasation.Contrast was then injected into the patient's ivc and slight extravasation was observed.The extravasation worsened when the dilator and intri24 were retracted.The intri24 was removed, and a balloon tamponade was placed to control the bleeding.The patient's vitals remained stable throughout the procedure.The thrombectomy was discontinued and the patient was transferred to a medical floor for observation.

Brand Name
INTRI24 INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key23296676
Report Number3020347218-2025-00068
Device Sequence Number9917460
Product Code DYB
UDI-Device Identifier00850291007260
UDI-Public00850291007260
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K233646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIEVER24
Outcome Attributed to Adverse Event Other;
Patient SexMale